# SDR AALA971791

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1721651
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PAX SEAT 36AB INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT CONNECTOR AT PAX SEAT 36AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
